Duke Mathematical Journal

Integrable systems and algebraic surfaces

J. C. Hurtubise

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 83, Number 1 (1996), 19-50.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077244246

Mathematical Reviews number (MathSciNet)
MR1408545

Zentralblatt MATH identifier
0857.58024

Digital Object Identifier
doi:10.1215/S0012-7094-96-08302-7

Subjects
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Secondary: 14J25: Special surfaces {For Hilbert modular surfaces, see 14G35} 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65] 58F07

Citation

Hurtubise, J. C. Integrable systems and algebraic surfaces. Duke Mathematical Journal 83 (1996), no. 1, 19--50. doi:10.1215/S0012-7094-96-08302-7. http://projecteuclid.org/euclid.dmj/1077244246.


Export citation

References

  • [AHH1] M. R. Adams, J. Harnad, and J. Hurtubise, Isospectral Hamiltonian flows in finite and infinite dimensions II. Integration of flows, Comm. Math. Phys. 134 (1990), no. 3, 555–585.
  • [AHH2] M. R. Adams, J. Harnad, and J. Hurtubise, Darboux coordinates and Liouville-Arnold integration in loop algebras, Comm. Math. Phys. 155 (1993), no. 2, 385–413.
  • [AHH3] M. R. Adams, J. Harnad, and J. Hurtubise, Darboux coordinates and Serre duality, CRM preprint, 1994.
  • [AHH4] M. R. Adams, J. Harnad, and J. Hurtubise, Coadjoint Orbits, Spectral Curves and Darboux Coordinates, The Geometry of Hamiltonian Systems (Berkeley, CA, 1989) ed. T. Ratiu, Publ. MSRI, vol. 22, Springer-Verlag, New York, 1991, pp. 9–21.
  • [AHP] M. R. Adams, J. Harnad, and E. Previato, Isospectral Hamiltonian flows in finite and infinite dimensions I. Generalized Moser systems and moment maps into loop algebras, Comm. Math. Phys. 117 (1988), no. 3, 451–500.
  • [AvM1] M. Adler and P. van Moerbeke, Kowalewski's asymptotic method, Kac-Moody Lie algebras and regularization, Comm. Math. Phys. 83 (1982), no. 1, 83–106.
  • [AvM2] M. Adler and P. van Moerbeke, The complex geometry of the Kowalewski-Painlevé analysis, Invent. Math. 97 (1989), no. 1, 3–51.
  • [AvM3]1 M. Adler and P. van Moerbeke, Completely integrable systems, Euclidean Lie algebras, and curves, Adv. in Math. 38 (1980), no. 3, 267–317.
  • [AvM3]2 M. Adler and P. van Moerbeke, Linearization of Hamiltonian systems, Jacobi varieties and representation theory, Adv. in Math. 38 (1980), no. 3, 318–379.
  • [A] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer Verlag, Berlin, 1978.
  • [BPV] W. Barth, C. Peters, and A. Van de Ven, Compact Complex Surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 4, Springer Verlag, Berlin, 1984.
  • [B] A. Beauville, Jacobiennes des courbes spectrales et systèmes hamiltoniens complètement intégrables, Acta Math. 164 (1990), no. 3-4, 211–235.
  • [B2] A. Beauville, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Differential Geom. 18 (1983), no. 4, 755–782 (1984).
  • [BCGGG] R. L. Bryant, S. S. Chern, R. B. Gardner, H. L. Goldschmidt, and P. A. Griffiths, Exterior Differential Systems, MSRI Publications, vol. 18, Springer-Verlag, New York, 1991.
  • [C] W. L. Chow, On compact complex analytic varieties, Amer. J. Math. 71 (1949), 893–914.
  • [DM] R. Donagi and E. Markman, Cubics, integrable systems and Calabi-Yau three-folds, Proceedings of the Hirzebruch 65 Conference on Algebraic Geometry (Ramat Gan, 1993), Israel Mathematical Conference Proceedings, vol. 9, Bar-Ilan Univ., Ramat Gan, 1996, pp. 199–221.
  • [FK] H. M. Farkas and I. Kra, Riemann Surfaces, Graduate Texts in Math., vol. 71, Springer, New York, 1980.
  • [F] J. Fogarty, Algebraic families on an algebraic surface, Amer. J. Math 90 (1968), 511–521.
  • [FRS] I. B. Frenkel, A. G. Reiman, and M. A. Semenov-Tian-Sansky, Graded Lie algebras and completely integrable dynamical systems, Dokl. Akad. Nauk SSSR 247 (1979), no. 4, 802–805.
  • [GH] P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley, New York, 1978.
  • [HH] J. Harnad and J. Hurtubise, Generalized tops and moment maps to loop algebras, J. Math. Phys. 32 (1991), no. 7, 1780–1787.
  • [Hi1] N. J. Hitchin, The self-duality equations on a Riemann surface, Proc. London Math. Soc. (3) 55 (1987), no. 1, 59–126.
  • [Hi2] N. J. Hitchin, Stable bundles and integrable systems, Duke Math. J. 54 (1987), no. 1, 91–114.
  • [H] J. C. Hurtubise, Finite-dimensional coadjoint orbits in loop algebras, Lett. Math. Phys. 30 (1994), no. 2, 99–104.
  • [HK] J. C. Hurtubise and N. Kamran, Projective connections, double fibrations, and formal neighbourhoods of lines, Math. Ann. 292 (1992), no. 3, 383–409.
  • [I] A. Iarrobino, Hilbert scheme of points: overview of last ten years, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), Proc. Sympos. Pure Math. (2), vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 297–320.
  • [Kr] I. M. Krichever, Methods of algebraic geometry in the theory of nonlinear equations, Russian Math. Surveys 32 (1977), 185–213.
  • [KrN] I. M. Krichever and S. P. Novikov, Holomorphic bundles over algebraic curves and nonlinear equations, Russian Math. Surveys 32 (1980), 53–79.
  • [M] S. Mukai, Symplectic structure of the moduli space of sheaves on an abelian or $K-3$ surface, Invent. Math. 77 (1984), no. 1, 101–116.
  • [RS]1 A. G. Reyman and M. A. Semenov-Tian-Shansky, Reduction of Hamiltonian systems, affine Lie algebras and Lax equations, Invent. Math. 54 (1979), no. 1, 81–100.
  • [RS]2 A. G. Reyman and M. A. Semenov-Tian-Shansky, Reduction of Hamiltonian systems, affine Lie algebras and Lax equations II, Invent. Math. 63 (1981), no. 3, 423–432.
  • [S] E. K. Sklyanin, Separation of variables in the classical integrable $\rm SL(3)$ magnetic chain, Comm. Math. Phys. 150 (1992), no. 1, 181–191.
  • [Sc] D. R. D. Scott, Classical functional Bethe ansatz for $\rm SL(N)$: separation of variables for the magnetic chain, J. Math. Phys. 35 (1994), no. 11, 5831–5843.
  • [vM] P. van Moerbeke, Introduction to algebraic integrable systems and their Painlevé analysis, Theta functions—Bowdoin 1987, Part 1 (Brunswick, ME, 1987), Proc. Sympos Pure Math., vol. 49, Amer. Math. Soc., Providence, RI, 1989, pp. 107–131.

See also

  • See also: Jacques Hurtubise. Erratum to the paper “Integrable systems and algebraic surfaces,” vol. 83 (1996) pp. 19–50. Duke Math. J. Vol. 84, No. 3 (1996), pp. 815–815.